# SDR AALA201603089003

- Difficulty date: March 7, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 57,799 hours, 24,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  AFT EMER LIGHTS INOPERATIVE.  R & R AFT EMER BATTERY PACK & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38-000-002-A & 33-51-38-400-002-A.
